MAUDE Adverse Event Report: CORDIS US CORP SUPER TORQUE MB; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP SUPER TORQUE MB; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 532598B
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the marker band of a 5f pig 110cm super torque marker band (mb) diagnostic catheter was insufficiently bonded to the catheter shaft and showed movement.The device was not used for the procedure.There was no reported patient injury.The physician attempted to use the catheter during a percutaneous coronary intervention (pci) procedure.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
As reported, the physician attempted to use a 5f pig 110cm super torque marker band (mb) diagnostic catheter however, the marker band was insufficiently bonded to the catheter shaft and showed movement.Therefore, the device was not used for the procedure.There was no reported patient injury.The physician attempted to use the catheter during a percutaneous coronary intervention (pci) procedure.Multiple attempts to obtain supplemental information were made; however, additional event details were not provided.The non-sterile cath mb 5f pig 110cm 65h unit was received coiled inside a clear plastic bag and unpacked for evaluation.Inspection confirmed that the 10 marker bands were out of position and that the marker bands from numbers 11 to 20 had shifted from their manufacturing locations, with all 20 bands present and none missing as verified from distal end to hub.Dimensional checks of id and od on the body shaft showed measurements out of specification in the region between the assigned marker band locations, attributed to band displacement and resulting deformation of the catheter body affecting both internal and external diameter.A 0.038" guidewire was inserted through the distal tip but could not traverse the entire length of the catheter, stopping near the first misaligned band due to deformation; insertion and withdrawal also failed.Vision system inspection confirmed that the marker band surfaces did not show scratches, peelings, or abrasions.Overall inspection confirmed 10 marker bands displaced and corresponding dimensional deviations due to deformation of the catheter body; however, the exact cause of the condition could not be conclusively determined, and no evidence suggested the event was related to manufacturing or design.The observed ¿marker band ¿ offset/out of position ¿ prior to/during measurement¿ was seen during the product evaluation.Stretching of the catheter could result in marker bands moving along the catheter.The information provided did not confirm user compliance with the device labeling therefore handling factors that resulted in catheter stretching cannot be excluded.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent of making the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿stretching or elongation of the catheter during endovascular procedures could result in the marker bands moving along the catheter.¿ based on the available information and product analysis, there is no evidence to suggest the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
SUPER TORQUE MB
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP
14021 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key23463328
Report Number9616099-2025-01730
Device Sequence Number16019635
Product Code DQO
UDI-Device Identifier10705032012034
UDI-Public(01)10705032012034(17)280229(10)18431922
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K915836
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number532598B
Device Lot Number18431922
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown